# SDR SWAA2018032220607

- Difficulty date: March 15, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 34,424 hours, 20,240 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113A3780U11
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD LEADING EDGE SKIN FASTENER HOLE CRACKED, FRONT SPAR AT KRAS 206.2+11".  REPAIRED SKIN PER EO.
